DOI 10.1016/j.jemermed.2005.01.018
Masseter spasm after succinylcholine administration.
Аннотация
We report the case of a 20-year-old woman who developed masseter spasm after receiving succinylcholine for rapid sequence intubation. Sometimes referred to as "jaws of steel," masseter spasm secondary to anesthetic administration may progress to malignant hyperthermia. Although succinylcholine-induced masseter spasm is uncommon, it is important to be prepared to deal with this entity when administering succinylcholine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.